WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 38MM-STERILE; APPLIANCE, FIXATION, NAIL
Back to Search Results |
| Model Number |
412.213S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Impaired Healing (2378); No Code Available (3191)
| Date of Event |
06/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is an unknown date in (b)(6) 2019.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to a subtrochanteric fracture subsequent to their initial fracture.The patient¿s original injury had not healed, and a second fracture occurred in the femur, just distal to the side plate.The surgeon removed all implants; femoral neck system plate, antirotation screw, femoral neck bolt, 40mm titanium locking screw and 30mm titanium locking screw.Patient was revised with a non-synthes gamma nail.Originally, the patient was treated for a femoral neck fracture on (b)(6) 2019.Procedure was successfully completed with no delay.Patient status is unknown.This report is for a 5.0mm titanium (ti) locking screw 38mm.This is report 5 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A product investigation was completed: the complaint device was not received for investigation.The investigation is based on the images/x-rays provided.The images were received showing no implant failure/defect.Per the images/x-rays, the reported adverse event of subtrochanteric fractures were identified (post-op).This complaint is confirmed; no device failure/defect was identified.During this investigation no product design or manufacturing issues were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.